Facial waxing

SalonGeek

Help Support SalonGeek:

Body geek

New Member
Joined
Sep 16, 2013
Messages
4
Reaction score
0
Location
Ireland
Hi just wondering, can anyone answ this question,. I have a elderly client who has had facial waxing in numerous occassions. However, this time 4 days after waxing her chin area broke out in large blisters. I've have learnt that she is on wafarin tablets (blood thinners) could this have effected the waxing. Her eyes and lip were fine no reaction. She said the wax was fine and didn't feel hot. I'm trying to find out why she would react. Or could it be something else as it was 4 days later when blisters appeared???

Any ideas
Tks :)
 

Body geek

New Member
Joined
Sep 16, 2013
Messages
4
Reaction score
0
Location
Ireland

pearl03

Member
Joined
Apr 24, 2011
Messages
24
Reaction score
0
Location
Harrow
Anyone???
Hi your client is elderly and their skin is very thin. Yes her medication plus she might use hot water to wash her face.
Hope that help.
P
 

Body geek

New Member
Joined
Sep 16, 2013
Messages
4
Reaction score
0
Location
Ireland
Tks for that :)

Turns out client never informed therapist that she had been put on wafarin since last visit. Side Effects of warafin are hives, irritated skin, and itching in some cases skin loss but very rare. WAXING/WAFARIN the biggest no no, what can ya do when not disclosed until after event. Lesson learnt :))
 

Kim Lawless

Grande Dame of the Brazilian Wax for Men and Women
Joined
Apr 17, 2003
Messages
8,798
Reaction score
739
Location
London and Essex
Yes it would have made that happen, especially if her skin is thin.
 

gillian w

Well-Known Member
Joined
Oct 4, 2006
Messages
6,042
Reaction score
177
Location
herts
Bruises I could put down to warfarin not to sure about blisters this to me says the wax was too hot.
 

Body geek

New Member
Joined
Sep 16, 2013
Messages
4
Reaction score
0
Location
Ireland
That's what I thought maybe at first, but her brows and lip where fine. There was no visible marks at all until 4 days later. My doc friend said it was wafarin, mixed with the wax, irritated skin, friction from rubbing had increased or triggered side effects. You react instantly to a splash or burn and blisters appears??

:?:
 

Latest posts

Top